# SDR ASAA2022111740841

- Difficulty date: November 17, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 52,422 hours, 15,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 141A61826
- Condition: Damaged
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FA'S REPORTED LOUD ABNORMAL RUSHING AIR NOISE FROM L1 DOOR WITHIN FIRST SEVERAL THOUSAND FEET OF CLIMBOUT AND BELOW 10,000FT. MSL. CONTINUED TO HEAR NOISE WITH NO IMPROVEMENT ALL THE WAY TO FL 250 BEFORE BEGINNING DESCENT BACK INTO SEA. LOUD AIR NOISE ABLE TO BE HEARD ALL THE WAY BACK TO ROW 6, POSED COMMUNICATION/SAFETY ISSUE IF CONTINUED. FWD ENTRY AND ALL PRESSURIZATION INDICATIONS NORMAL ALL FLIGHT. GROUNDED - YES. AIR TURNBACK - FOUND LOWER FLAPPER ON DOOR HINGE BENT AND WILL NOT SEAL ON DOOR FRAME. ALSO FOUND THE DOOR SNUBBER MISSING A CONE RING TO HELP GUIDE THE FLAPPER. RMVD & RPLD FWD ENTRY DOOR SNUBBER ASSY REF B737-800 AMM 52-11-51. RMVD & RPLD LWR FLAPPER HINGE COVER ASSY REF AMM 52-11-00. OPS NORMAL. PRESSURIZED A/C NO DOOR SQUEAL NOTED. A/C OK FOR CONT SVC.
